MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UNK-P-ADVANIX_PANCREATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION UNK-P-ADVANIX_PANCREATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during a pancreatic stent placement procedure in the pancreatic duct, performed on (b)(6) 2020.According to the complainant, during the procedure, when the physician attempted to deploy the stent, it was observed that the stent was torn/ broken.Stenosis was not significantly narrow.The stent was successfully deployed and completed the procedure.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: device code 1069 captures the reportable event of stent break.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.Block h11: correction to d1: brand name; d2: common device name; d4: model number, lot number, catalog number, expiration date, unique identifier (udi) #.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during a pancreatic stent placement procedure in the pancreatic duct, performed on (b)(6) 2020.According to the complainant, during the procedure, when the physician attempted to deploy the stent, it was observed that the stent was torn/broken.Stenosis was not significantly narrow.The stent was successfully deployed and completed the procedure.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
UNK-P-ADVANIX_PANCREATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10326591
Report Number3005099803-2020-02920
Device Sequence Number11565576
Product Code FGE
UDI-Device Identifier08714729856221
UDI-Public08714729856221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model NumberM00535060
Device Catalogue Number3506
Device Lot Number0025289490
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1